# SDR SWIA200819637

- Difficulty date: March 4, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 14,214 hours, 10,873 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FLOOR SUPPORT IS CRACKED AT FS 280 AND RBL9, FOUND AT C-CHECK.  COMPLIED WITH REPAIRS OF SUPPORT PER REO 601R-53-11-171.
